# SDR ASAA2023010941494

- Difficulty date: January 9, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,401 hours, 13,229 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNL30201
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 27,334 hours, 8,343 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE #2 START WITH START LEVER IDLE NO EGT RISE OR LIGHT OFF. ON IGNITION R. GROUNDED - YES. REMOVED AND REPLACED #2 ENG RH IGNITOR PLUG I.A.W. B737-800 AMM 74-21-02; OPS CK GOOD. REMOVED AND REPLACED #2 ENG TOP IGNITION EXITER (RH) I.A.W. AMM 74-11-01.
